Commentarii Mathematici Helvetici


Full-Text PDF (244 KB) | Metadata | Table of Contents | CMH summary
Volume 75, Issue 2, 2000, pp. 247–254
DOI: 10.1007/PL00000373

Published online: 2000-06-30

Compact minimal hypersurfaces with index one in the real projective space

Manfredo do Carmo[1], Manuel Ritoré[2] and Antonio Ros[3]

(1) Instituto de Matemática Pura e Aplicada, Rio de Janeiro, Brazil
(2) Universidad de Granada, Spain
(3) Universidad de Granada, Spain

No abstract available for this article.

No keywords available for this article.

do Carmo Manfredo, Ritoré Manuel, Ros Antonio: Compact minimal hypersurfaces with index one in the real projective space. Comment. Math. Helv. 75 (2000), 247-254. doi: 10.1007/PL00000373